MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS STEM/CUP INSERTR IMPACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. UNIVERS REVS STEM/CUP INSERTR IMPACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number UNIVERS REVS STEM/CUP INSERTR IMPACTOR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a nano-ccu/nano-sport surgery the screw broke intra-operatively.The surgeon was able to retrieve the broken part out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed the tip of the threaded pin broke off.The relevant critical dimension was found to meet specifications.The cause of the breakage is undetermined.The device was also found to be corroded, the cause of which is undetermined as well.

Brand Name
UNIVERS REVS STEM/CUP INSERTR IMPACTOR
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11946583
Report Number1220246-2021-03204
Device Sequence Number19923176
Product Code MDM
UDI-Device Identifier00888867061828
UDI-Public00888867061828
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVS STEM/CUP INSERTR IMPACTOR
Device Catalogue NumberAR-9511
Device Lot Number121432
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1